hi lerae i agree with sushi..if you took 25 ng, that is too large a dose to start with. the same thing happened to me on 25 ng, i am now on 15 ng.
2 weeks ago I took my first dose of GCMAF (.25) and had severe reactions which persisted for a little over a week (much worse the first half). The effects hit about 18 hours after the injection.
Dr. Enlander suggested I take 2 weeks off which I did.
Last night we agreed to try for a reduced dose (.10) - at over 24 hours there are some faint odd sensations- but nothing too worrisome.
If things stay the same I think the next move will likely be 1.5 next Tuesday.
I'll try to report back.
I just want to comment on 'to Vit-D or not': all I can say is to be careful with it. After reading Lobba's experiences on supplementing with Vit-D, I decided to add(to Gc-Maf) Vit-D too. I must say, it was not the best decision I took, lately. I had the feeling that it worked...contraproductive, i.e. increasing the autoimmune component. I got these small pitches on my fingernails(psoriasis), severe sore throat, joint&muscle pains, eye pain, feeling fatigue...
I decided to stop the Vit-D supplementation, and slowly, my immune system is recovering. I must admit, at that time, I had two occasions where I drank way too much alcohol. Alcohol is known to lower your immune system. So, perhaps I'm discrediting the Vit-D's, but I don't think it's the case. I had also periods before, where I added Vit-D, and it improved my condition heavily. I think, Vit-D is at least a double-edged sword thing...
Just a comment about the vitamin D supplementation. I have always had trouble tolerating vit D3. I also know that I have a double mutation on one of my vit D genes.
I recently had my vit 125 D tested and it is so high ( off the ref range) that my dr said she was amazed- she had never seen such a high result. My normal vit D level is a bit on the low side. But she has told me to definitely not supplement vit D and to stay out of the sun if possible and also avoid high vit D food sources- she says that all these are likely to make me feel worse given my results. I find all this interesting - including that I also respond well to the Marshall protocol drug benicar- makes me feel better and that is also related to the vit d receptors and a blockade action.
I ma not sure if this will directly be helpful for anyone, but I thought it was useful to post given that you have been discussing vitamin d and GcMAF.
...If you are not taking the multi vit/min then are you supplementing the ingredients in separate supplements? I already supplement additional CA, Mg, Zn etc etc, but not all the ingredients. Since GcMaf is probably going to be a long term treatment, I'm wondering what others are doing....
I take everything separately--yes it is a pain!- but there are several things I don't want in most multis--calcium, folic acid, cyanocobalamin, and Vit D--to name a few.
Are you limiting your CA supplementation also?
Just wanted to mention though that there are several multi's available now where folic acid and cyanocobalamin has been replaced by methyl/hydroxy/adenylcobalamine and folate.
This may have been addressed in previous posts but since my last two or three GcMAF injections (total of 10 shots now) I am becoming more sensitive to mold and other allergans. Anybody have experience with this? My initial impression is that part of my dormant immune system is re-awakening. Any thoughts would be appreciated.
I'm was reading this thread and it looks like that you better not supplement with vit-d while on gc-maf. I must say I'm worrying a lot know, since I supplemented with vit-d and I felt worse over time. Now, some people say it can cause hypercalcemia and this could be dangerous? What are the symptoms then? Is it especially dangerous for the heart, your artery(build-up of calcemia)? I remember -during that time- episodes of heart racing. Also, around that period I had two occasions where parts of my teeth enamel broke off. Could that be related to hypercalcemia?
Should I tell my cardiologist about this?
Any good advice is much appreciated!
Great point on the multi-vitamin.....I will have to re-think my thinking! All my Best to you Sushi!I take everything separately--yes it is a pain!- but there are several things I don't want in most multis--calcium, folic acid, cyanocobalamin, and Vit D--to name a few.